Items for Unique Author : Bagher-Oskouei, M

Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Title | No Grouping
Number of items: 1.

Article (Commonwealth Reporting Category C)

Mallet, D. G. and Bagher-Oskouei, M. and Farr, A. C. and Simpson, D. P. and Sutton, K. J. (2013) A mathematical model of Chlamydial infection incorporating movement of Chlamydial particles. Bulletin of Mathematical Biology, 75 (11). pp. 2257-2270. ISSN 0092-8240

This list was generated on Sat Sep 21 01:08:43 2019 AEST.